# SDR ASOA2013021803038

- Difficulty date: January 28, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 20,487 hours, 19,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3 AT AFT SIDE OF 280 BULKHEAD CRACKED.  REMOVED THREE ANGLES AT STRINGER 3L AND FS 280 REF SRM 51-42-06 FOR BEING CRACKED.  INSTALLED TWO ANGLES IAW SRM 51-42-06-00 AT STR3L STA280.  INSTALLED ANGLE IAW SRM 51-42-06-00 AT S3L, BS 280.
